# SDR AALA200800461

- Difficulty date: March 1, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- Aircraft time: 72,177 hours
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: SYLZ52876
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T2459/01MAR - LEFT AIR CONDITIONING PACK TEMPERATURE HIGH INDICATION AND PNEUMATIC PRESSURE MAXED OUT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE FOR EVALUATION.  REPLACED TEMPERATURE SENSOR AND CONTROLLER.  FOUND WIRE PULLED OUT OF CONNECTOR ON PRESSURE REGULATOR.  REPAIRED CONNECTOR WIRE ON PRESSURE REGULATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
